MAUDE Adverse Event Report: NIHON KOHDEN CORPORATION MEE-2000A; EVOKED RESPONSE ELECTRIC STIMULATOR

NIHON KOHDEN CORPORATION MEE-2000A; EVOKED RESPONSE ELECTRIC STIMULATOR
Model Number MEE-2000A
Medical Device Problem Codes Failure to Deliver Energy (1211); Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/24/2024
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that an electric a stim box #732 did not work on a case.The customer changed both the cable and stim box from another machine and the system worked.There was no patient injury reported.
 
Additional Manufacturer Narrative
The customer reported that an electric a stim box #732 did not work on a case.The customer changed both the cable and stim box from another machine and the system worked.At the end of the case, the customer tried another protocol with stim box 732 and it did not work again.The stim box is being exchanged.There was no patient injury reported.Nihon kohden continues to investigate the reported event.Nihon kohden will submit a supplemental report in accordance with 21 cfr section 803.56 when additional information becomes available.D10 concomitant medical device: the following device was used in conjunction with the mee-2000: js-201b: model #: js-201b.Serial #: (b)(6).Device manufacturer date: 03/24/2021.Unique identifier (udi) #: (b)(4).Returned to nihon kohden: no.
 
Event or Problem Description
The customer reported that an electric a stim box # (b)(6) did not work on a case.The customer changed both the cable and stim box from another machine and the system worked.There was no patient injury reported.
 
Additional Manufacturer Narrative
Details of complaint: the customer reported that an electric a stim box # (b)(6) did not work on a case.The customer changed both the cable and stim box from another machine and the system worked.At the end of the case, the customer tried another protocol with stim box (b)(6) and it did not work again.The stim box is being exchanged.There was no patient injury reported.Investigation summary: multiple follow-up requests for the return of the complaint device were sent to the customer but they were unresponsive.A definitive root cause could not be determined as we have not received the complaint device for evaluation.The following fields contain no information (ni), as attempts to obtain information were made, but not provided: a2 - a6 attempt # 1: on (b)(6) 2024 emailed the customer via microsoft outlook for patient information: no reply was received.Attempt # 2: on (b)(6) 2024 emailed the customer via microsoft outlook for patient information: no reply was received.Attempt # 3 on (b)(6) 2024 emailed the customer via microsoft outlook for patient information: no reply was received.B6 attempt # 1: on (b)(6) 2024 emailed the customer via microsoft outlook for patient information: no reply was received.Attempt # 2: on (b)(6) 2024 emailed the customer via microsoft outlook for patient information: no reply was received.Attempt # 3 on (b)(6) 2024 emailed the customer via microsoft outlook for patient information: no reply was received.B7 attempt # 1: on (b)(6) 2024 emailed the customer via microsoft outlook for patient information: no reply was received.Attempt # 2: on (b)(6) 2024 emailed the customer via microsoft outlook for patient information: no reply was received.Attempt # 3 on (b)(6) 2024 emailed the customer via microsoft outlook for patient information: no reply was received.D4 serial number attempt # 1: on (b)(6) 2024 emailed the customer via microsoft outlook for device information: no reply was received.Attempt # 2: on (b)(6) 2024 emailed the customer via microsoft outlook for device information: no reply was received.Attempt # 3 on (b)(6) 2024 emailed the customer via microsoft outlook for device information: no reply was received.The following fields are not available (n/a) to this report: h4 device manufacturer date; d10 concomitant medical device: the following device was used in conjunction with the (b)(6).: js-201b: model #: js-201b serial #: (b)(6).Device manufacturer date: (b)(6) 2021 unique identifier (udi) #: (b)(4).Returned to nihon kohden: no.Additional information: b4 date of this report g3 date received by manufacturer g6 type of report h2 if follow up, what type? h11 additional manufacturer narrative: manufacturer references # (b)(4).Follow up 001.

Brand Name
MEE-2000A
Common Device Name
EVOKED RESPONSE ELECTRIC STIMULATOR
Manufacturer (Section D)
NIHON KOHDEN CORPORATION
attn: shama mooman
1-31-4 nishiochia
shinjuku-ku, tokyo 161-8 560
JA  161-8560
Manufacturer (Section G)
NIHON KOHDEN TOMIOKA CORPORATION
attn: shama mooman
1-1 tajino
tomioka city, gunma 370-2 314
JA   370-2314
Manufacturer Contact
shama mooman
seibu bldg 2, 4th floor 1-11-2
kusunokidai tokorozawa, saitama 359-8-580
JA   359-8580
MDR Report Key18760088
Report Number8030229-2024-04119
Device Sequence Number12346760
Product Code GWF
UDI-Device Identifier04931921118054
UDI-Public04931921118054
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K142624
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMEE-2000A
Device Catalogue NumberMEE-2000A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/24/2024
Supplement Date Received by Manufacturer05/13/2024
Initial Report FDA Received Date02/22/2024
Supplement Report FDA Received Date05/15/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
JS-201B; JS-201B
Patient SexUnknown